# SDR 03FDEA02150

- Difficulty date: December 9, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,563 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 1090, 1 INCH ABOVE AND 4 INCHES BELOW STR 24 RT, EXTERNAL SKIN IS DENTED, GOUGED AND POSSIBLY CRACKED.  DAMAGE ON SKIN FOUND TO BE OUT OF LIMITS.  REPAIRED SKIN IAW FED-EX EA 7-5330-55172.
